# SDR CA110509002

- Difficulty date: May 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 47,239 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain
- Part number: 87170029001
- Condition: Damaged
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE FUEL MANIFOLD DRAIN LINE, REF, AIPC 71-70-00, FIG. 16, ITEM 250, TO FACILITATE REPLACEMENT OF NR 1 FUEL NOZZLES, IT WAS REPORTED THAT THE FLARE AT THE END OF THE LINE THAT CONNECTS TO THE FUEL NOZZLE, 6 O`CLOCK POSITION WAS COMPLETELY BROKEN FROM THE LINE.
